# SDR P5CA9801618

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Hole
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 12 SPOILER HAS SMALL HOLE IN TOP SIDE SURFACE.  CLEANED, POTTED DAMAGED AREA AND REPAIRED PER SRM 51-40-06.
